Consistency of least squares estimators of AR(2) Model

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 6

Abstract

In this paper, ordinary least squares (OLS) method will be used to estimate the parameters of the auto-regressive model without constant of order two. Moreover, the convergence in probability (the consistency property) of the estimates is proved.

Authors and Affiliations

ahmed ahmed, Sayed El-Sayed, Mohamed Issa

Keywords

Related Articles

Coupled Fixed Point Theorems with CLRg property in Fuzzy Metric Spaces .

In this paper, we prove common coupled fixed point theorems by using  E.A. property and CLRg property for coupled mappings  without exploiting the notion of continuity, completeness of  the whole space or...

PSEUDO-SLANT SUBMANIFOLD IN KENMOTSU SPACE FORMS

In this paper, we study geometry of the pseudo-slant submanifold of a Kenmotsu space form. Necessary and suffcient conditions are given for a submanifold to be a pseudo-slant submanifold in Kenmotsu manifolds....

SS-Coprime Modules

Let R be a commutative ring with unity and M is a unitary left R-module . In this paper , we introduce the notion of strongly S-coprime modules, where M is called strongly S-coprime briefly (SS-Coprime) if for each r R ,...

Numerical Solutions of Nonlinear Ordinary Differential Equations by Using Adaptive Runge-Kutta Method

We present a study on numerical solutions of nonlinear ordinary differential equations by applying Runge-Kutta-Fehlberg (RKF) method, a well-known adaptive Runge-kutta method. The adaptive Runge-kutta methods use embedde...

Hyers-Ulam Stability Of First-Order Abstract Dynamic Equations On Time Scales

In this paper we investigate the Hyers-Ulam Stability of the abstract dynamic equation of the form where (The space of all bounded linear operators from a Banach  space  into itself) and f is rd-continous...

Download PDF file
  • EP ID EP651480
  • DOI 10.24297/jam.v10i6.1733
  • Views 156
  • Downloads 0

How To Cite

ahmed ahmed, Sayed El-Sayed, Mohamed Issa (2015). Consistency of least squares estimators of AR(2) Model. JOURNAL OF ADVANCES IN MATHEMATICS, 10(6), 3562-3566. https://europub.co.uk./articles/-A-651480